Yuh YAMASHITA


Quantized Event-Triggered Control of Discrete-Time Linear Systems with Switching Triggering Conditions
Shumpei YOSHIKAWA Koichi KOBAYASHI Yuh YAMASHITA 
Publication:   
Publication Date: 2018/02/01
Vol. E101-A  No. 2  pp. 322-327
Type of Manuscript:  Special Section PAPER (Special Section on Mathematical Systems Science and its Applications)
Category: 
Keyword: 
event-triggered controlquantizationlinear matrix inequality (LMI)networked control systems
 Summary | Full Text:PDF(1.2MB)

Periodic Model Predictive Control of Multi-Hop Control Networks
Dai SATOH Koichi KOBAYASHI Yuh YAMASHITA 
Publication:   
Publication Date: 2017/02/01
Vol. E100-A  No. 2  pp. 406-413
Type of Manuscript:  Special Section PAPER (Special Section on Mathematical Systems Science and its Applications)
Category: 
Keyword: 
multi-hop control networksmodel predictive controlswitched linear systems
 Summary | Full Text:PDF(1.1MB)

Linear Quadratic Regulator with Decentralized Event-Triggering
Kyohei NAKAJIMA Koichi KOBAYASHI Yuh YAMASHITA 
Publication:   
Publication Date: 2017/02/01
Vol. E100-A  No. 2  pp. 414-420
Type of Manuscript:  Special Section PAPER (Special Section on Mathematical Systems Science and its Applications)
Category: 
Keyword: 
decentralized triggering conditionsevent-triggered controllinear matrix inequalitylinear quadratic regulator
 Summary | Full Text:PDF(929.3KB)

Stochastic Asymptotic Stabilizers for Deterministic Input-Affine Systems Based on Stochastic Control Lyapunov Functions
Yuki NISHIMURA Kanya TANAKA Yuji WAKASA Yuh YAMASHITA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/08/01
Vol. E96-A  No. 8  pp. 1695-1702
Type of Manuscript:  PAPER
Category: Systems and Control
Keyword: 
stochastic stabilitycontrol stochastic differential equationcontrol Lyapunov functionnonholonomic systemcontinuous feedback law
 Summary | Full Text:PDF(1.5MB)